Bone marrow aplasia--a rare complication of imatinib therapy in CML patients.

TitleBone marrow aplasia--a rare complication of imatinib therapy in CML patients.
Publication TypeJournal Article
Year of Publication2007
JournalAmerican journal of hematology
Volume82
Issue4
Pagination314-6
ISSN0361-8609
Abstract

Imatinib mesylate therapy in CML patients is a generally well tolerated without any significant hematological adverse drug effects. However, complications like anemia and cytopenias have been described in literature. A very few case reports of bone marrow aplasia following imatinib therapy have been reported so far. We here report five patients of CML who developed bone marrow aplasia following imatinib therapy.

URLhttp://dx.doi.org/10.1002/ajh.20776
DOI10.1002/ajh.20776
Short TitleAm J Hematol
X
Enter your linkblue username.
Enter your linkblue password.
Secure Login

This login is SSL protected

Loading